Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr


IMPACT FACTOR 2018: 1.218
5-year IMPACT FACTOR: 1.411

CiteScore 2018: 1.42

SCImago Journal Rank (SJR) 2018: 0.947
Source Normalized Impact per Paper (SNIP) 2018: 0.939

Mathematical Citation Quotient (MCQ) 2018: 1.22

Online
ISSN
1609-9389
Alle Formate und Preise
Weitere Optionen …
Band 15, Heft 4

Hefte

Survey of Existence Results in Nonlinear Peridynamics in Comparison with Local Elastodynamics

Etienne Emmrich
  • Korrespondenzautor
  • Institut für Mathematik, Technische Universität Berlin, Straße des 17. Juni 136, 10623 Berlin, Germany
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
/ Dimitri Puhst
Online erschienen: 14.08.2015 | DOI: https://doi.org/10.1515/cmam-2015-0020

Abstract

We give an overview on existence results in nonlinear peridynamics, a nonlocal elasticity theory, and compare these results with those known for classical nonlinear elastodynamics. In peridynamics, it is possible to obtain stronger results under equal or even less restrictive assumptions on the stress.

Keywords: Nonlinear Elastodynamics; Nonlocal Models; Peridynamics; Existence; Generalized Solutions; Galerkin Approximation

MSC: 74-02; 74B20; 74H20; 35L72; 35D30; 34G20

Artikelinformationen

Erhalten: 11.03.2015

Revidiert: 20.07.2015

Angenommen: 26.07.2015

Online erschienen: 14.08.2015

Erschienen im Druck: 01.10.2015


Quellenangabe: Computational Methods in Applied Mathematics, Band 15, Heft 4, Seiten 483–496, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2015-0020.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Kommentare (0)